# SDR ABXA2024042684

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 115,744 hours, 33,976 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pneumatic System
- Part number: UNKNOWN
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK APU AIR PRESSURE LOW ON ENGIN START, WILL NOPEN START VALVE AC RETURNED TO GATE MAINTENANCE DEEFERRED THE APU PNEUMATICS IAW ABX-MEL-49-11-1-1 AND RETURNED AC TO SERVICE .
